# SDR IH971355005

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N583MD
- Make and model: Doug DC-9-83
- Aircraft serial: 49659
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 593600423
- Condition: Corroded
- Location: Bs 759
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS CORROSION UNDER LEADING EDGE OF RT FILLET FAIRING AT FS 759 LONGERON 26R TO 26L.  CORROSION HAS BEEN MECHANICALLY REMOVED AND AREAS BELOW LIMITS CUT OUT MAINTAINING A 1.5 RADIUS AND THE AREA HFEC INSPECTED WITH NO CRACKS NOTED.  A .100 THICK 2024-T3 EXTERNAL REPAIR DOUBLER HAS BEEN INSTALLED PER DC-9 SRM 53-04 FIGURE 53 AND DOUGLAS MESSAGE MISC-5567/SBT DATED 19 JUNE 1997.
